Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 169, NWS Atlanta, GA

February 18, 2020Dade County, Georgia; Hamilton County, Tennessee

NWS Atlanta, GA issued this river flood warning at Feb 18, 2020, 3:02 PM EST for Dade County, Georgia; Hamilton County, Tennessee. It took effect at Feb 19, 2020, 1:00 PM EST. It was in force for .

The area

The outline as issued.

The facts

Issued
Feb 18, 2020, 3:02 PM EST (20:02 UTC)
In effect from
Feb 19, 2020, 1:00 PM EST
Expired
Feb 19, 2020, 3:50 AM EST
In force
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Dade County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 8.05 ft at Feb 19, 2020, 4:00 AM EST.

actionminormoderate101502/1802/1902/20
Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

075 
WGUS42 KFFC 182002
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
302 PM EST Tue Feb 18 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties

  YellowJacket Creek near Hogansville affecting Troup County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC083-TNC065-191001-
/O.NEW.KFFC.FL.W.0169.200219T1800Z-200220T0000Z/
/ENGG1.1.ER.200219T1800Z.200219T1800Z.200219T1800Z.NO/
302 PM EST Tue Feb 18 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Lookout Creek near New England.
* From Wednesday afternoon until Wednesday evening.
* At 2PM Tuesday the stage was 6.6 feet...and rising
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by tomorrow early afternoon and 
  river will fall below flood stage by tomorrow evening.
* At 12.0 feet...Flood Stage is reached and minor flooding begins. 
  Flooding begins along Sells Lane in Trenton...Mason Road near 
  Rising Fawn...and Creek Road near New England. In addition...minor 
  flooding of pasture and grazing land begins along the flood plain. 
  Minor flooding of the creek can also be expected much further 
  downstream as it crosses the Tennessee border into the Tiftona 
  area.

  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC285-191001-
/O.NEW.KFFC.FL.W.0170.200218T2002Z-000000T0000Z/
/YJCG1.1.ER.200218T1913Z.200218T1930Z.000000T0000Z.UU/
302 PM EST Tue Feb 18 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The YellowJacket Creek near Hogansville.
* From this afternoon until further notice.
* At 2PM Tuesday the stage was 8.1 feet...and rising.
* Flood stage is 8.0 feet.
* At 8.0 feet...Minor flooding begins of the marshy wetlands and 
  woods along the creek upstream and downstream from the stream gage 
  on the Hammett Road bridge.
  

&&

LAT...LON 3323 8486 3318 8483 3311 8499 3316 8502


$$
2 follow-up statements
737 
WGUS82 KFFC 190236
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
936 PM EST Tue Feb 18 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC167-303-319-191635-
/O.EXT.KFFC.FL.W.0168.200219T0712Z-000000T0000Z/
/OCNG1.2.ER.200219T0712Z.200222T1200Z.000000T0000Z.NO/
936 PM EST Tue Feb 18 2020

...Flood Warning extended until further notice...
The Flood Warning continues for
  The Oconee River near Oconee.
* From after midnight until further notice.
* At 8 PM Tuesday the stage was 16.1 feet, and rising.
* Moderate flooding is forecast.
* Flood stage is 17 feet.
* Forecast to rise above flood stage by after midnight and 
  continue to rise to near 21.6 feet by early Sunday morning.
* At 16 feet, bankfull conditions continue along the river. The Old 
  Balls Ferry Road boat ramp, just upstream and right bank from 
  Georgia Highway 57 bridge continues to flood.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC209-283-309-191635-
/O.NEW.KFFC.FL.W.0175.200221T1200Z-000000T0000Z/
/MTVG1.1.ER.200221T1200Z.200224T0000Z.000000T0000Z.NO/
936 PM EST Tue Feb 18 2020

* At 9 PM Tuesday the stage was 16 feet and leveling out.
* Flood stage is 16 feet.
* Forecast to rise above flood stage by Friday morning and continue 
  to rise to near 17.4 feet by Sunday evening.
* At 16 feet, minor flooding continues in the woodlands, pastures  
  and natural flood plain along the river upstream and downstream 
  from the gage on U.S. Highway 280. Flood waters remain at the top 
  of a boat ramp by the bridge on the Wheeler County side of the 
  River.
  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$

GAC083-TNC065-191635-
/O.CON.KFFC.FL.W.0169.200219T1800Z-200220T0000Z/
/ENGG1.1.ER.200219T1800Z.200219T1800Z.200219T1800Z.NO/
936 PM EST Tue Feb 18 2020

The Flood Warning continues for
  The Lookout Creek near New England.
* From tomorrow early afternoon until Wednesday evening.
* At 9 PM Tuesday the stage was 7.9 feet and rising rapidly.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by tomorrow early afternoon. 
* At 8 feet, bankfull conditions continue along the creek upstream 
  and downstream from the gage on Creek Road.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

GAC021-153-169-207-289-191635-
/O.CON.KFFC.FL.W.0167.000000T0000Z-200223T1330Z/
/MACG1.1.ER.200218T2300Z.200221T0000Z.200223T0730Z.NO/
936 PM EST Tue Feb 18 2020

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until Sunday morning.
* At 8 PM Tuesday the stage was 18.6 feet and rising.
* Minor flooding is occurring and will continue.
* Flood stage is 18 feet.
* The river will continue rising to near 22.1 feet by Thursday 
  evening. The river will fall below flood stage early Sunday 
  morning.
* At 18 feet. Minor flooding continues along the river upstream and 
  downstream from the gage at U.S. Highway 80 or Martin Luther King 
  Boulevard. Portions of the Ocmulgee Riverwalk and agricultural 
  lands well downstream will be under a foot of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC091-271-315-191635-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200213T2100Z.000000T0000Z.NO/
936 PM EST Tue Feb 18 2020

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 8 PM Tuesday the stage was 12.8 feet, and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 13.6 feet by Sunday evening.
  Additional rises may be possible thereafter.
* At 13 feet, minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-271-309-191635-
/O.EXT.KFFC.FL.W.0157.000000T0000Z-200221T1800Z/
/LBRG1.1.ER.200215T1520Z.200217T1900Z.200221T1200Z.NO/
936 PM EST Tue Feb 18 2020

...Flood Warning extended until Friday afternoon...
The Flood Warning continues for
  The Ocmulgee River near Lumber City.
* Until Friday afternoon.
* At 8 PM Tuesday the stage was 15.9 feet and falling.
* Minor flooding is occurring and will continue.
* Flood stage is 15 feet.
* The river will continue to fall to below flood stage by Friday 
  morning.
* At 15 feet minor flooding continues. Water continues into the 
  broad swampy flood plain. Farm fields on the right bank flood. 
  General agriculture and timber interests are affected by the 
  flooding. In addition, water reaches the top of the boat ramp 
  near the Highway 341 bridge.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$
054 
WGUS82 KFFC 190850
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
350 AM EST Wed Feb 19 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties

 
GAC083-TNC065-190920-
/O.CAN.KFFC.FL.W.0169.000000T0000Z-200220T0000Z/
/ENGG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
350 AM EST Wed Feb 19 2020

The Flood Warning is cancelled for
  The Lookout Creek near New England.
* This takes effect immediately.
* At 3 AM Wednesday the stage was 8.0 feet and steady.
* Flood stage is 12 feet.
* The creek will continue to fall.


&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 18, 6:49 AM EST, 8 hours 13 minutes earlier.

Area forecast discussion, Feb 18, 6:49 AM EST, 8 hours 13 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
649 AM EST Tue Feb 18 2020

.UPDATE...

12z Aviation update below.

Baker

&&

.PREV DISCUSSION... /Issued 415 AM EST Tue Feb 18 2020/

..Morning Area Forecast Discussion...

SHORT TERM /Today through Wednesday/...

Main focus dominating the short term is with expected widespread
showers and slight thunderstorm potential driven by an initial upper
shortwave today. The area of precip is currently pushing into the
western CWA at the time of this discussion and has had some
persistent isolated embedded lightning with an axis of elevated low
end CAPE. While the shear params remain limited, no strong to severe
intensity is expected and should be just general thunder. Behind
this initial wave, the upper SW flow and Gulf moisture transport
will continue along and ahead of a cold front progged to push
relatively slowly southward across the area late tonight into
Wednesday. Overall total QPF looks to be 1.5 to 2 inches across the
northern majority of the area with the heavier amounts likely today
into tonight. PWATs do look to be quite high and supportive of
highly efficient rainfall, close to 1.5 inches and upwards of 1.75
inches into some central/southern portions of the CWA, which could
even flirt with climo records. Have opted to hold off on any flood
watch given uncertainty with how much rainfall occurs with the
initial wave. Future updates may warrant a possible issuance if
amounts trend higher.

While temps should be decently above normal today with highs in the
mid to upper 60s for most areas (even low 70s across the south), the
aforementioned fropa will limit north GA to the low to mid 50s on
Wednesday.

Baker

&&

.LONG TERM /Wednesday Night through Monday/...

We begin the long term period on Wednesday Night with what is
likely to be a slight break in between two rounds of heavier
rain. At mid-levels, drier air will have pushed southward to its
most southern extent before a surge of moisture moves back into
the southeast for a second bout of rain showers in the region from
early Thursday morning through Thursday Night. This round of rain
is likely to drop another 0.5-1 inches of rain across central
Georgia. In recent model runs, there have been hints of a possible
mix of wintry-type precip for far Northern Georgia from Thursday
morning to Friday morning with residual showers. However,
temperatures are expected to be above thresholds for frozen
precipitation to make it to the ground at this time; this occurs
even in model runs producing frozen precip with vertical profiles
that would suggest melting. For now the only expectation for
wintry precip will be for the highest elevations in the mountains
on late Thursday night but conditions will need to be monitored
going forward.

Going into Friday and the weekend, we'll have our first break from
precip in the forecast! Highs will be on the increase with high-
40s/low-50s on Friday and low- to mid-50s on Saturday under mostly
clear skies and a stout, surface high pressure. Moisture comes
back into the area on Sunday with PWATS rising from 1/8 of an inch
to over an inch. This moisture will be overriding a warm front set
to arrive on Monday, but the parent low pressure system in the
northern plains is set to occlude and stall, possibly keeping the
southeast under cloudy skies and showers for several days after.

Thiem

&&

.AVIATION...
12Z Update...
Most sites should have LIFR cigs in 200-400 ft range this morning
that could persist into much of the day and only possible slight
improvement to IFR around 500-800 ft late afternoon or within the
area of SHRA (precip likely thru majority of period), then back
to LIFR after 03z Wednesday. Generally IFR vsbys around 2 SM but
could have greater in breaks of precip. TS chance a bit too low to
include but may warrant tempos in updates. Winds initially east
to SE 5-7 kts with SSW shift after 17z and WNW shift with front by
06z Wed for KATL and nearby sites.

//ATL Confidence...12Z Update...
Medium on overall cig/vsby trend.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  53  57  41 / 100  90  80  30
Atlanta         65  50  55  41 / 100  90  60  40
Blairsville     59  45  52  37 /  90  90  50  20
Cartersville    65  47  54  40 / 100  90  40  30
Columbus        72  57  63  44 /  80  80  70  70
Gainesville     59  50  53  40 / 100  90  60  20
Macon           69  58  63  42 /  80  80  80  70
Rome            65  47  54  41 / 100  90  40  30
Peachtree City  67  51  58  41 / 100  90  70  50
Vidalia         72  61  68  45 /  60  60  60  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....Thiem
AVIATION...Baker
Hazardous weather outlook, Feb 18, 12:09 PM EST, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1209 PM EST Tue Feb 18 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191715-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1209 PM EST Tue Feb 18 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A flash flood watch is in effect for portions of north and
central Georgia through Wednesday afternoon. Heavy rain will be
possible with ponding on roadways and some nuisance flooding,
especially in low-lying or highly urbanized areas.

There is also a slight chance of thunderstorms across parts of
north and central Georgia today and tonight. Some storms could be
strong to severe with the main threat being damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Periods of possible heavy rain could occur through Thursday.
Please monitor forecast updates if there is an increased threat of
flooding. Also, the interaction of some colder air could allow
for some transition to light snow in parts of far northeast
Georgia for Thursday evening. Some light accumulations cannot be
ruled out so please monitor future updates. Otherwise, no
hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Feb 18, 9:18 AM EST, 5 hours 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
918 AM EST Tue Feb 18 2020

GAZ081>085-094>097-181445-
Peach GA-Wilkinson GA-Bibb GA-Johnson GA-Houston GA-Crawford GA-
Laurens GA-Bleckley GA-Twiggs GA-
918 AM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR PEACH...SOUTHERN WILKINSON...
BIBB...NORTHWESTERN JOHNSON...NORTHERN HOUSTON...CRAWFORD...NORTHERN
LAURENS...NORTHERN BLECKLEY AND TWIGGS COUNTIES UNTIL 945 AM EST...

At 916 AM EST...a line of thunderstorms was extending from near
Scott to near Tarversville...and moving east at 20 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Macon, Dublin, Perry, Fort Valley, Wrightsville, Jeffersonville,
Irwinton, Warner Robins, Centerville, Byron, East Dublin, Dexter,
Dudley, Danville, Payne, Montrose, Allentown, Robins Air Force Base,
Payne City and Marion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3243 8272 3243 8296 3251 8400 3285 8393
      3287 8386 3280 8296 3276 8296 3279 8286
      3277 8261
TIME...MOT...LOC 1416Z 260DEG 17KT 3252 8271 3255 8349
Special weather statement, Feb 18, 9:50 AM EST, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
950 AM EST Tue Feb 18 2020

GAZ072-074-082>085-093>097-181515-
Macon GA-Peach GA-Wilkinson GA-Washington GA-Bibb GA-Johnson GA-
Houston GA-Jones GA-Laurens GA-Bleckley GA-Twiggs GA-
950 AM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON...EASTERN PEACH...
WILKINSON...SOUTHWESTERN WASHINGTON...SOUTHEASTERN BIBB...WESTERN
JOHNSON...HOUSTON...SOUTHERN JONES...NORTHWESTERN LAURENS...NORTHERN
BLECKLEY AND TWIGGS COUNTIES UNTIL 1015 AM EST...

At 950 AM EST...a line of thunderstorms was extending from near
Danville to near Saint Louis...and moving east at 30 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Macon, Dublin, Perry, Jeffersonville, Irwinton, Warner Robins,
Centerville, Byron, Gordon, Ivey, McIntyre, Dudley, Toomsboro,
Oconee, Danville, Montrose, Allentown, Robins Air Force Base, Marion
and Houston Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3238 8395 3269 8376 3269 8374 3285 8366
      3295 8307 3297 8302 3273 8284 3246 8296
TIME...MOT...LOC 1450Z 266DEG 27KT 3265 8324 3244 8385
Special weather statement, Feb 18, 10:21 AM EST, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1021 AM EST Tue Feb 18 2020

GAZ052>058-066>068-070-181545-
Butts GA-Fayette GA-Lamar GA-Clayton GA-Coweta GA-Troup GA-Heard GA-
Spalding GA-Meriwether GA-Pike GA-Henry GA-
1021 AM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BUTTS...FAYETTE...WESTERN
LAMAR...SOUTHERN CLAYTON...COWETA...NORTHERN TROUP...HEARD...
SPALDING...NORTHERN MERIWETHER...PIKE AND SOUTHERN HENRY COUNTIES
UNTIL 1045 AM EST...

At 1020 AM EST...a line of thunderstorms was extending from near
Turin to near Wooster...and moving east at 35 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Newnan, LaGrange, Griffin, McDonough, Fayetteville, Barnesville,
Zebulon, Franklin, Greenville, Peachtree City, Hampton, Tyrone,
Lovejoy, Locust Grove, Senoia, Hogansville, Grantville, Luthersville,
Milner and Brooks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3343 8517 3343 8502 3346 8498 3344 8494
      3351 8484 3346 8401 3299 8420 3306 8522
      3340 8529
TIME...MOT...LOC 1520Z 270DEG 30KT 3334 8460 3310 8468
Special weather statement, Feb 18, 11:05 AM EST, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1105 AM EST Tue Feb 18 2020

GAZ074-076-083>086-097-181630-
Wilkinson GA-Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
Laurens GA-Twiggs GA-
1105 AM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...SOUTHERN
JEFFERSON...SOUTHEASTERN WASHINGTON...NORTHWESTERN EMANUEL...
JOHNSON...NORTHERN LAURENS AND EASTERN TWIGGS COUNTIES UNTIL 1130 AM
EST...

At 1105 AM EST...a line of thunderstorms was extending from Kite to
near Allentown...and moving east at 40 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Dublin, Wrightsville, East Dublin, Tennille, Adrian, Dudley,
Harrison, Danville, Montrose, Allentown, Riddleville, Kite, Spann,
Nicklesville, Pringle, Lovett, Dellwood, Brewton, Donovan and Tuckers
Crossroad.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3254 8244 3248 8290 3256 8322 3258 8323
      3257 8325 3259 8332 3293 8280 3287 8253
      3269 8233
TIME...MOT...LOC 1605Z 263DEG 35KT 3269 8253 3260 8318
Special weather statement, Feb 18, 11:11 AM EST, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1111 AM EST Tue Feb 18 2020

GAZ053>058-066>068-070-071-181645-
Butts GA-Fayette GA-Lamar GA-Monroe GA-Clayton GA-Coweta GA-Troup GA-
Spalding GA-Meriwether GA-Pike GA-Henry GA-
1111 AM EST Tue Feb 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHERN FAYETTE...
LAMAR...NORTHWESTERN MONROE...SOUTHERN CLAYTON...COWETA...
NORTHEASTERN TROUP...SPALDING...NORTHERN MERIWETHER...PIKE AND
SOUTHERN HENRY COUNTIES UNTIL 1145 AM EST...

At 1109 AM EST...Moderate showers and a few strong thunderstorms
were along a line extending from near East Griffin to near
Grantville...and moving northeast at 25 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Newnan, LaGrange, Griffin, McDonough, Barnesville, Jackson, Forsyth,
Zebulon, Greenville, Peachtree City, Hampton, Locust Grove, Senoia,
Hogansville, Grantville, Luthersville, Flovilla, Milner, Brooks and
Moreland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3321 8499 3323 8494 3331 8497 3337 8496
      3344 8392 3333 8384 3301 8386 3302 8502
TIME...MOT...LOC 1609Z 239DEG 21KT 3324 8418 3323 8489

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 9:18 AM ESTSpecial Weather StatementFFCBibb, Johnson, Peach, Twiggs, Wilkinson27 min
Feb 18, 9:50 AM ESTSpecial Weather StatementFFCBleckley, Houston, Peach, Twiggs, Wilkinson25 min
Feb 18, 10:21 AM ESTSpecial Weather StatementFFCCoweta, Fayette, Heard, Henry, Meriwether, Pike and 1 more24 min
Feb 18, 11:05 AM ESTSpecial Weather StatementFFCJohnson25 min
Feb 18, 11:11 AM ESTSpecial Weather StatementFFCButts, Coweta, Lamar, Meriwether, Monroe, Pike and 1 more34 min
Feb 18, 11:58 AM ESTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Butts, Carroll and 47 more16 hr
Feb 18, 12:13 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs9 days
Feb 18, 12:13 PM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson12 days
Feb 18, 3:02 PM ESTRiver Flood WarningFFCTroup41 hr
Feb 18, 6:38 PM ESTRiver Flood WarningFFCForsyth, Fulton3 days

Nearby

River Flood Warnings in Georgia, 2020River Flood Warnings in Tennessee, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.